Further Approximations on Durrmeyer Modification of Szasz-Mirakjan Operators

Authors

  • Rishikesh Yadav Sardar Vallabhbhai National Institute of Technology Surat, Gujarat-395007, India.
  • Ramakanta Meher Sardar Vallabhbhai National Institute of Technology Surat, Gujarat-395007, India.
  • Vishnu Narayan Mishra Indira Gandhi National Tribal University, Lalpur, Amarkantak, Anuppur, Madhya Pradesh 484 887, India

DOI:

https://doi.org/10.29020/nybg.ejpam.v13i5.3728

Keywords:

Szasz-Mirakjan operators, rate of convergence, Peetre’s K-functional, function of bounded variation

Abstract

The main purpose of this paper is to determine the approximations of Durrmeyer
modification of Szasz-Mirakjan operators, defined by Mishra et al. (Boll. Unione Mat. Ital. (2016) 8(4):297-305). We estimate the order of approximation of the operators for the functions belonging to the different spaces. Here, the rate of convergence of the said operators is established by means of the function with derivative of the bounded variation. At last, the graphical analysis is discussed to support the approximation results of the operators.

Downloads

Published

2020-12-27

Issue

Section

Special Issue Dedicated to Professor Hari M. Srivastava on the Occasion of his 80th Birthday

How to Cite

Further Approximations on Durrmeyer Modification of Szasz-Mirakjan Operators. (2020). European Journal of Pure and Applied Mathematics, 13(5), 1306-1324. https://doi.org/10.29020/nybg.ejpam.v13i5.3728

Similar Articles

1-10 of 444

You may also start an advanced similarity search for this article.